Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having black spots above and below penis. Suggest creams to remove it? - Online Doctor Chats

Date : 03-Jun-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:How can I help you?
User:gud noon..
Doctor:Good afternoon.
User:lot of black circles r floowing in between my legs.
User:exactly below my abdomn..
User:any cream is der to remove it..
Doctor:I am sorry, I an unable to understand what you meant, do you mean there are dark spots in your abdomen?
User:ya.. dark spots above and below my pennis..
User:itching too..
User:i cant survey with itching..
User:i dont where i have get treatment..i hope that s fungus..
Doctor:The usual cause of dark patches around the genitalia with itching is fungus.
User:what kind of oinment i need to use for that.
Doctor:Fungal infections respond well to topical azoles like clotrimazole/flucanozole and others like terbinafine etc.
Doctor:In addition some resistant cases will need oral antifungal drugs.
Doctor:I am not sure if you have seen a doctor to confirm the infection.
Doctor:If you haven't, then i would suggest you to undergo the treatment (one of the topical ointments along with oral antifungals) after evaluation by a dermatologist.
Doctor:Have you followed?
User:oh k
Doctor:Do you have any other query?
User:no thanks..
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor